Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lower abdominal pain, bloating, blood in urine. Urine culture normal. Any help?

I have had what I would consider lower abdominal pain, bloaing. I have had blood in my urine twice. No pain, no burning. I recently had urine cuture which was negative, other bloods tests came back fine. The gluose level was 56. And I have not had anymore blood in my urine since the last episode. (2 weeks ago).

Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Although your query is quite incomplete, the investigations conducted have ruled out quite a few conditions. In my opinion the cause could still be in the urinary tract or renal system; or pertaining to the abdominal cavity.

I would advice an ultrasound of the abdomen and pelvis. This investigation will help in visualizing the kidneys and the urinary tract system, to find any renal or urinary tract causes for the appearance of blood in the urine.

This investigation can also provide information on surrounding structures that could have some abnormality in them and thus result in application of pressure on the urinary tract to cause the appearance of blood in the urine.

In the meantime, keep a close watch on all your functions and please consume plenty of water to keep yourself hydrated and reduce any complications caused by a low fluid intake.

Also, do you have any other gastrointestinal problems? Occasional diarrhea? Constipation? Stress related diarrhea? Or diarrhea after consuming certain types of food? Vomiting? Burning sensation around the chest region? Acid reflux? If you are experiencing any of the above symptoms, then your cause could be gastrointestinal tract (GIT) related.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor